The Co-operative Ibuprofen 200mg Long Lasting Capsules 8 Capsules

The Co-operative Ibuprofen 200mg Long Lasting Capsules 8 Capsules

SKU: 5060203700324 Categories: , ,

Description

Details

Brand

The Co-operative

Unit Type

Capsules

Manufacturers Address

MA Holder:
Galpharm Healthcare Ltd,
South Yorkshire,
S75 3SP.

Preparation and Usage

Please read the enclosed leaflet carefully before use.

Return To

Galpharm Healthcare Ltd,
South Yorkshire,
S75 3SP.

Safety Warning

Do not give to children under 12 years.
Do not exceed the stated dose.

Warnings
Do not take if you: have or have had a stomach ulcer, perforation or bleeding of the stomach.
Are allergic to ibuprofen or any other ingredient of the product, aspirin, or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
If you are pregnant do not take this product and ask your doctor for advice.
Talk to a pharmacist or your doctor before taking this product if you:
Are elderly
Have or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, stomach or bowel problems
Are a smoker
Are taking any regular medication – see enclosed leaflet.
Keep all medicines out of the reach & sight of children.
Do not store above 25°C. Store in the original container.

Storage Type

Ambient Type

Pack Type

Box Type

Standardised Brand

The Co-Operative Brand

New Product Development

Final Product – Not NPD New Product Development

Reviews

There are no reviews yet.

Be the first to review “The Co-operative Ibuprofen 200mg Long Lasting Capsules 8 Capsules”

Your email address will not be published. Required fields are marked *